# SDR COMA0560720

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,244 hours, 27,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Part number: 1104SD100401
- Condition: Worn
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5354 - FLAPS FAIL CAUTION.  REPLACED THE LT NR 4 FLEX SHAFT.
